# SDR FDEA201201180246

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B113900000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPT FLOORBOARD, 132 SG HAS BROKEN EDGE FILLER, IMPACT DAMAGE AT LWR   SURFACE TOTAL DEFECT 10 IN LONG.  FABRICATED REPLACEMENT FLOORBOARD 132 SG IAW DWG SRZ 25-005, REV J.
